MathSciNet Relay Station
MathSciNet bibliographic data
MR1934459 65R20
Lima, Pedro; Diogo, Teresa Numerical solution of a nonuniquely solvable Volterra integral equation using extrapolation methods. Proceedings of the 9th International Congress on Computational and Applied Mathematics (Leuven, 2000). J. Comput. Appl. Math. 140 (2002), no. 1-2, 537–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement